# SDR GLBA2003155

- Difficulty date: November 21, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 26,810 hours, 29,984 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Part number: 211C117183
- Part serial: 14175A
- Condition: Failed
- Location: Vertical Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VERTICAL FIN ANNUNCIATOR FAIL ILLUMINATED IN FLIGHT WOULD NOT RESET IN OFF POSITION, REMOVED AND REPLACED VERTICAL FIN PRESS SWITCH, PN 211C117-183.   OPS CK GOOD.
